# SDR COMA0160327

- Difficulty date: March 19, 2001
- Submitted: March 21, 2001
- Operation: Air carrier
- Aircraft: N991CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7216
- Aircraft time: 7,715 hours, 7,856 cycles
- System (JASC): 3242 · Brake
- Part: Brake
- Part number: 50105201
- Part serial: DEC981571
- Condition: Leaking
- Location: Lt Mlg
- Part time: 3,490 hours, 3,443 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: D

## Discrepancy

SMOKE COMING FROM LT MLG.  REPLACED THE LT OUTBOARD BRAKE ASSY.
